# SDR MALA020254

- Difficulty date: April 14, 2002
- Submitted: April 22, 2002
- Operation: Air carrier
- Aircraft: N441XJ
- Make and model: Saab 340B
- Aircraft serial: 340B441
- Aircraft time: 9,737 hours, 11,067 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN CWA, MAINTENANCE FOUND TOP FRAME FLANGE AND ANGLE AT STA 258 CORRODED.  MAINTENANCE REPAIRED IAW EO 53102.
